Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes
Inflammation (1932); Implant Pain (4561)
Date of Event
02/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has periodontitis.At the event, the patient experienced: pain.Observed during the event: peri implantitis.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.